# SDR ASOA051032

- Difficulty date: November 28, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198067
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN MCN, THE PASSENGER DOOR BOTTOM STEP WAS FOUND TO BE BROKEN AT THE ATTACHMENT ARM.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
